# SDR UIEA2019071704776

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 78,389 hours, 17,126 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QTY INOP.( TRANSFERRED TO MDDR # 114894 IAW DDG  49-94-01B, CAT D, DUE DATE: 14-NOV-19.  LP 1087035 - M5: PHYSICALLY VERIFIED APU OIL QTY. CLEANED CONTACTS ON APU OIL QTY TRANSMITTER IAW SWPM 20-60-00. PREFORMED OPS CHECK OF APU OIL TRANSMITTER, GOOD AT THIS TIME IAW AMM 49-27-00. THIS CLEARS DMI #114894. MCC NOTIFIED AND PLACARDS REMOVED.    )
